# SDR DALA2024082908561

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 54,943 hours, 26,240 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 6821 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 1L DOOR SLIDE LIGHT NOT ILLUM. CORRECTIVE ACTION: R/R 1L DOOR SLIDE PER B757 AIPC 33-51-51. PERFORMED OPS CHK PER B757 AMM 25-66. OPS CHK GOOD. (0526583)
